MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.205S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019 the patient underwent revision due to the trochanteric fixation nail advance (tfna) lag screw migrated outside the nail medially.The lag screw presented as medial and completely outside of the tfna nail.The lag screw migrated medial through both the femoral head and the acetabulum.All of the device construct was removed.The initial surgery was completed on (b)(6) 2019.It was unknown if there was a surgical delay.Procedure was successfully completed.Patient outcome was unknown.Concomitant devices reported: unknown tfna nail (part # unknown, lot # unknown, quantity #: unknown), unknown locking screw (part #: 04.005.040, lot #: unknown, quantity #: 5).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A new tfna construct was implanted successfully.(b)(4) captures the second lag screw that was removed and (b)(4) captures the first lag screw that was removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: event year reported as 2019; however exact date of postoperative screw migration is unknown.A device history record (dhr) review was conducted: part number: 04.038.205s, lot number: h737070, part manufacturing date: 03 october 2018, manufacturing site: elmira, part expiration date: 31 august 2028, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h737070 of tfna fenestrated screws was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h618479 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 105MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8400795
Report Number2939274-2019-56864
Device Sequence Number253137
Product Code HSB
UDI-Device Identifier10886982098795
UDI-Public(01)10886982098795
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.205S
Device Catalogue Number04.038.205S
Device Lot NumberH737070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/17/2019
04/26/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/24/2019
04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1